Graduate School of Mathematics, Nagoya University
ADDRESS: Furocho, Chikusaku, Nagoya, Japan / POSTAL CODE: 464-8602

People - Faculty

  • Welcome
  • Directions
  • Admission
  • EDUCATION
  • Research
  • People
  • Journal
  • The Mathematics Library
  • Job Opportunity
  • Archives
  • Links

Update: 2024/05/23

People

Faculty

Takeshi Sato Assistant Professor
OFFICE Rm 359 in Sci. Bldg. A
PHONE +81 (0)52-789-2425 (ext. 2425)
E-MAIL
RESEARCH
  • special function
  • π
  • modular form
  • modular equation
  • Ramanujan
PAPERS
[1]T. Sato. A quintically converging algorithm for $\pi$, in preparation.
TOP
Tetsuya Shiromizu Professor
OFFICE Rm 445 in Sci. Bldg. A
PHONE +81 (0)52-789-5577 (ext. 5577)
E-MAIL
WEBSITE https://www.math.nagoya-u.ac.jp/~shiromizu/
PROFILE [DOWNLOAD] shiromizu_tetsuya_en.pdf [PDF/84KB]
RESEARCH
  • general relativity cosmology
PAPERS
[1]T. Shiromizu, K. Nakao, H. Kodama and K. Maeda. Can large black holes collide in de Sitter space-time? An inflationary scenario of an inhomogeneous universe. Phys. Rev. D 47 (1993), R3099.
[2]T. Shiromizu, K. Maeda and M. Sasaki. The Einstein equations on the 3-brane world. Phys. Rev. D 62 (2000), 024012.
[3]G. W. Gibbons, D. Ida and T. Shiromizu. Uniqueness and nonuniqueness of static black holes in higher dimensions. Phys. Rev. Lett. 89 (2002), 041101.
PRIZES
2004, Challenging Research Award (by Tokyo Institute of Technology)
2005, 20th Nishinomiya–Yukawa Memorial Awards (by Nishinomiya City)
2006, The Young Scientists' Prize (The Commendation for Science and Technology by the Minister of Education, Culture, Sports, Science and Technology) (by MEXT)
2010, Daiwa Adrian Prize (for UK–Japan teams) (by Daiwa Anglo-Japanese Foundation)
TOP
Mitsuru Sugimoto Professor
OFFICE Rm 303 in Math. Bldg.
PHONE +81 (0)52-789-2544 (ext. 2544)
E-MAIL
WEBSITE https://www.math.nagoya-u.ac.jp/~sugimoto/index-e.html
PROFILE [DOWNLOAD] sugimoto_mitsuru_en.pdf [PDF/84KB]
RESEARCH
  • partial differential equations
  • Fourier analysis
PAPERS
[1]M. Sugimoto. A priori estimates for higher order hyperbolic equations. Math. Z. 215 (1994), 519–531.
[2]M. Ruzhansky and M. Sugimoto. A smoothing property of Schrödinger equations in the critical case. Math. Ann. 335 (2006), 645–673.
[3]N. Tomita and M. Sugimoto. The dilation property of modulation spaces and their inclusion relation with Besov spaces. J. Funct. Anal. 248 (2007), 79–106.
PRIZES
2015, MSJ Analysis Prize
“Harmonic analysis for modulation and related spaces and smoothing estimates for partial differential equations of dispersive type”
TOP
Hiroshi Suzuki Associate Professor
OFFICE Rm 459 in Sci. Bldg. A
PHONE +81 (0)52-789-4830 (ext. 4830)
E-MAIL
PROFILE [DOWNLOAD] suzuki_hiroshi_en.pdf [PDF/77KB]
RESEARCH
  • algebraic number theory
  • capitulation problem
  • unit group
  • graph theory
  • Hamiltonian graph
PAPERS
[1]H. Suzuki. On the capitulation problem. in Class field theory—Its centenary and prospect, Tokyo 1998, Adv. Stud. Pure Math. 30, 2001, pp. 483–507.
[2]H. Suzuki. A generalization of Hilbert’s theorem 94. Nagoya Math. J. 121 (1991), 191–169.
TOP
Ryo Takahashi Professor
OFFICE Rm 433 in Sci. Bldg. A
PHONE +81 (0)52-789-2834 (ext. 2834)
E-MAIL
WEBSITE https://www.math.nagoya-u.ac.jp/~takahashi/
PROFILE [DOWNLOAD] takahashi_ryo_en.pdf [PDF/172KB]
RESEARCH
  • commutative algebra
  • representation theory of algebras
  • CohenMacaulay module
  • derived category
PAPERS
[1]H. Dao and R. Takahashi. Classification of resolving subcategories and grade consistent functions. Int. Math. Res. Not. IMRN (2015), no. 1, 119–149.
[2]R. Takahashi. Contravariantly finite resolving subcategories over commutative rings. Amer. J. Math. 133 (2011), no. 2, 417–436.
[3]R. Takahashi. Classifying thick subcategories of the stable category of Cohen–Macaulay modules. Adv. Math. 225 (2010), no. 4, 2076–2116.
PRIZES
2020, MSJ Algebra Prize
“Subcategories of module categories of commutative rings”
2004, MSJ Takebe Katahiro Prize for Encouragement of Young Researchers (by MSJ)
“Homological studies on Cohen–Macaulay rings”
TOP
Sho Tanimoto Professor
OFFICE Rm 506 in Math. Bldg.
PHONE +81 (0)52-789-2424 (ext. 2424)
E-MAIL
WEBSITE [Other Site] https://shotanimoto.wordpress.com/
PROFILE [DOWNLOAD] tanimoto_sho_en.pdf [PDF/69KB]
RESEARCH
  • algebraic geometry
  • arithmetic geometry
  • diophantine geometry
PAPERS
[1]M. Pieropan, A. Smeets, S. Tanimoto and A. Varilly-Alvarado. Campana points of bounded height on vector group compactifications. Proc. Lond. Math. Soc. (3) 123 (2021), no. 1, 57–101.
[2]B. Lehmann, A. K. Sengupta and S. Tanimoto. Geometric consistency of Manin’s conjecture. Compos. Math. 158 (2022), no. 6, 1375–1427.
[3]B. Lehmann and S. Tanimoto. Classifying sections of del Pezzo fibrations, I. J. Eur. Math. Soc. (JEMS) 26 (2024), no. 1, 289–354.
TOP
Yutaka Terasawa Associate Professor
OFFICE Rm 457 in Sci. Bldg. A
PHONE +81 (0)52-789-4533 (ext. 4533)
E-MAIL
WEBSITE [Other Site] https://researchmap.jp/yutaka_t/
PROFILE [DOWNLOAD] terasawa_yutaka_en.pdf [PDF/88KB]
RESEARCH
  • partial differential equations
  • Fourier analysis
  • fluid mechanics
  • probability theory
PAPERS
[1]H. Abels and Y. Terasawa. On Stokes operators with variable viscosity in bounded and unbounded domains. Math. Ann. 344 (2009), 381–429.
[2]H. Abels and Y. Terasawa. Non-homogeneous Navier–Stokes systems with order-parameter-dependent stresses. Math. Methods Appl. Sci. 33 (2010), 1532–1544.
[3]H. Abels, L. Diening and Y. Terasawa. Existence of weak solutions for a diffuse interface model of non-Newtonian two-phase flows. Nonlinear Anal. Real World Appl. 15 (2014), 149–157.
TOP
Yoshimichi Ueda Professor
OFFICE Rm 301 in Math. Bldg.
PHONE +81 (0)52-789-2823 (ext. 2823)
E-MAIL
PROFILE [DOWNLOAD] ueda_yoshimichi_en.pdf [PDF/79KB]
RESEARCH
  • non-commutative analysis
  • operator algebras
  • free probability theory
PAPERS
[1]D. Shlyakhtenko and Y. Ueda. Irreducible subfactors of $L(\mathbf{F}_{\infty})$ of index $\lambda > 4$. J. Reine Angew. Math. 548 (2002), 149–166.
[2]Y. Ueda. On peak phenomena for non-commutative $H^{\infty}$. Math. Ann. 343 (2009), no. 2, 421–429.
[3]Y. Ueda. Factoriality, type classification and fullness for free product von Neumann algebras. Adv. Math. 228 (2011), no. 5, 2647–2671.
TOP